MAUDE Adverse Event Report: STRYKER SPINE-US ANCHOR C DIAM.3.5MM SELF DRILLING 12MM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

STRYKER SPINE-US ANCHOR C DIAM.3.5MM SELF DRILLING 12MM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Model Number 48335312
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Nausea (1970); Pain (1994); Dizziness (2194); Discomfort (2330)
Date of Event 03/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Imaging review of the device from the patient indicate that there is no product failure or malfunction.A supplemental report will be filed upon completion of the investigation.
 
Event or Problem Description
The patient called in to report that since cervical surgery in (b)(6) 2015, he's had pressure in his throat and no relief, neck pain, headaches that can and do become very severe, popping and shifting feeling in neck, ripping- grinding- feeling when turning head, loss of mental alertness, pain in throat that projects to my stomach, and list of others.At this time the patient had not had additional surgery.
 
Additional Manufacturer Narrative
Method: risk assessment; medical records, ct, mri and x-rays images were provided and evaluated by a medical expert and engineers.Results: visual, dimensional and functional analysis could not be performed as the device remains implanted.No lot # was provided, so a manufacturing record review could not be performed.Conclusion: the records review concluded that the patient¿s symptoms are non-specific.They may be related to a variety of sources including multiple surgeries.There are no focal neurological deficits reports to suggest that the screw is causing a problem.There is no information to reasonably suggest that the device has caused or contributed to the customer¿s reported symptoms.In performing our evaluation, the key objective is to attempt to determine root cause of potential involvement of the device and not to provide specific clinical diagnoses or evaluation.With the information provided the reported event does not appear to be a result of device failure.
 
Event or Problem Description

Brand Name
ANCHOR C DIAM.3.5MM SELF DRILLING 12MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7430803
Report Number3005525032-2018-00024
Device Sequence Number11253542
Product Code OVE
UDI-Device Identifier04546540679840
UDI-Public(01)04546540679840
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K102606
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number48335312
Device Catalogue Number48335312
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/15/2018
Supplement Date Received by Manufacturer04/25/2018
Initial Report FDA Received Date04/13/2018
Supplement Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR